Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Ja Kyung Kim 2 Articles
Page kidney after botulinum toxin injection during chiropractic care.
Han Min Park, Chung Jo Choi, Jin Hee Kim, Ja Kyung Kim, Bum Jun Kim, Jae Yong Seo, Yong Seol Jeong, Jwa Kyung Kim, Sung Gyun Kim
Yeungnam Univ J Med. 2015;32(2):143-145.   Published online December 31, 2015
DOI: https://doi.org/10.12701/yujm.2015.32.2.143
  • 1,811 View
  • 6 Download
AbstractAbstract PDF
Page kidney refers to the phenomenon of hypertension secondary to long-standing compression of renal parenchyma caused by renal subcapsular collection. The most common cause of renal subcapsular collection is a hematoma which usually occurs after a history of blunt trauma. A 42-year-old female patient who received botulinum toxin injection in her back during chiropractic care was admitted to the emergency room with sudden bilateral flank pain and hypertension. The computed tomography (CT) images demonstrated the presence of bilateral subcapsular renal hematoma. The patient was treated conservatively and recovered well. The follow up CT images showed markedly resolved bilateral hematoma.
Lipiodol-induced pneumonitis following transarterial chemoembolization for ruptured hepatocellular carcinoma.
Haewon Kim, Yong Hoon Kim, Hong Jin Yoon, Kwang Hoon Lee, Seung Moon Joo, Min Kwang Byun, Jung Il Lee, Kwan Sik Lee, Ja Kyung Kim
Yeungnam Univ J Med. 2014;31(2):117-121.   Published online December 31, 2014
DOI: https://doi.org/10.12701/yujm.2014.31.2.117
  • 2,595 View
  • 22 Download
  • 2 Crossref
AbstractAbstract PDF
Transarterial chemoembolization (TACE) is a widely accepted nonsurgical modality used for the treatment of multinodular hepatocellular carcinoma (HCC). The careful selection of the candidate is important due to the risk of developing various side effects. Fever, nausea, abdominal pain, and liver enzyme elevation are commonly known side effects of TACE. Hepatic failure, ischemic cholecystitis, and cerebral embolism are also reported, although their incidence might be low. Pulmonary complication after TACE is rare, and the reported cases of lipiodol pneumonitis are even rarer. A 53-year-old man was treated with TACE for ruptured HCC associated with hepatitis B virus infection. On day 19 after the procedure, the patient complained of dyspnea and dry cough. Chest computed tomography showed diffuse ground glass opacities in the wholelung fields, suggesting lipiodol-induced pneumonitis. After 2 weeks of conservative management, the clinical symptoms and radiologic abnormalities improved. Reported herein is the aforementioned case of lipiodol-induced pnemonitis after TACE, with literature review.

Citations

Citations to this article as recorded by  
  • Lipiodol Pneumonitis Following Transcatheter Arterial Chemoembolization for Hepatocellular Carcinoma
    Sungkeun Kim, Hee Yeon Kim, Su Lim Lee, Young Mi Ku, Yoo Dong Won, Chang Wook Kim
    Journal of Liver Cancer.2020; 20(1): 60.     CrossRef
  • Secondary adrenal insufficiency caused by sorafenib administration in a patient with hepatocellular carcinoma
    Soo Yeon Jo, Soo Hyung Ryu, Mi Young Kim, Jeong Seop Moon, Won Jae Yoon, Jin Nam Kim
    Yeungnam University Journal of Medicine.2016; 33(2): 155.     CrossRef

JYMS : Journal of Yeungnam Medical Science